Study of the boundary value problems for nonlinear wave equations on domains with a complex structure of the boundary and prehistory

Vasyl Marynets, Kateryna Marynets, Oksana Kohutych

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
51 Downloads (Pure)

Abstract

We study a boundary value problem for nonlinear partial differential equations of the hyperbolic type on the plain in a domain with a complex boundary. To find the missing data for the given boundary constraints, we solve a supplementary nonlinear problem. For the approximation of solutions, one constructive method is built.
Original languageEnglish
Article number1888
Pages (from-to)1-12
JournalMathematics
Volume9
Issue number16
DOIs
Publication statusPublished - Aug 2021

Keywords

  • Boundary value problem with prehistory
  • Nonlinear wave equation
  • Two–sided method
  • “Free” curves

Fingerprint

Dive into the research topics of 'Study of the boundary value problems for nonlinear wave equations on domains with a complex structure of the boundary and prehistory'. Together they form a unique fingerprint.

Cite this